Ferret's hair loss as a side effect of Advantage.
I gave my ferret Advantage flea treatment ~3months ago and he is balding at the application site, his nape, and it's spreading. He's been treated before without incident, but this time I dosed him with a little too much. He might have recieved ~30% too much. The interwebs tell me that fur loss is sometimes a side effect in cats and is considered not serious. He is fine besides the fur loss, but the balding hasn't arrested. Is there something I can do to stop it? How long until his fur regrows?
My goodness. The poor thing. We had a little ferret for a dozen years and they make magnificent pets. The darn flea treatment gets under the skin. I would contact the manufacturer. I am sure they have had this happen before.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.